Pacific Journal of Mathematics

Continua in the plane with limit directions.

Douglas Michael Campbell and Jack Lamoreaux

Article information

Source
Pacific J. Math., Volume 74, Number 1 (1978), 37-46.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102810433

Mathematical Reviews number (MathSciNet)
MR0493998

Zentralblatt MATH identifier
0395.30038

Subjects
Primary: 54F15: Continua and generalizations

Citation

Campbell, Douglas Michael; Lamoreaux, Jack. Continua in the plane with limit directions. Pacific J. Math. 74 (1978), no. 1, 37--46. https://projecteuclid.org/euclid.pjm/1102810433


Export citation

References

  • [1] R. Boas, A Primer of Real Functions,Carus Monograph Series Volume 13, Math. Assoc. Amer. (1960).
  • [2] U. S. Haslam-Jones, Tangential properties of a plane set of points, Quart. J. Math., 7 (1936), 116-123.
  • [3] F. Huckemann, On Schiffer's variationallemma, Arch. Rational Mech. Anal., 22 (1966), 310-312.
  • [4] F. Huckemann, On Schiffer's variational Lemma II, Arch. Rational Mech. Anal., 33 (1969), 246-248.
  • [5] M. Schiffer, A method of variation within the family of simple functions, Proc. London Math. Soc, 44 (1938), 432-449.
  • [6] G. Schober, Univalent Functions;Selected Topics, Springer-Verlag Lecture Notes Volume 478, New York (1975).
  • [7] G. Whyburn, Topological Analysis,Princeton Math. Series Volume 23, Princeton (1958).